Please Help! Conflicting info? Don't know what to do.
Mar 19, 2014
Hello Doctor... Recently (4 1/2 weeks ago)received news of my infection. Quite sad about this. Being that I was always careful and always used condoms. But that's beside the point now. I've been doing a lot of reading and have a lot of questions about some things. But my number one question, is it ok to chew your medicine. I've read some people on the forum that have problems swallowing pills. I, like them share this same scary ordeal. Therefore was wondering, is it ok to just chew the med my ID doc prescribed. It's complera. I've read some places including here that it was perfectly fine to do so and it wouldn't change it's effectiveness. However I have also come across some contradicting advice that says not to chew, or crush. But to take whole. I've heard that you are one of the great doctors to go to. (Virtually that is) that will give you real and sound advice. Please help Dr. young. I don't know what to do but I would feel a lot more comfortable knowing that I would be just as good chewing it. I know you probably stay bombarded with questions. Do answer at your earliest availability to do so. I thank you kindly in advanced
Response from Dr. Young
Hello and thanks for posting.
Yes, we're bombarded with questions (but that's a good thing).
And yes, it should be fine to chew your Complera. I always ask though, why you'd want to chew the pill- it is because you aren't comfortable swallowing pills? Is it because of pain? Some people, even adults, have never learned how to effectively swallow pills. If that's your situation, check out this medical website's advice.
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Seroconverting After Sex With A Prostitute
- Can You Catch HIV From Blowjob From A Prostitute?
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
- Herpes Symptoms Diarrhea
- How Fast Do Genital Warts Spread?
- What Are Vaginal Odor, Dizziness, Headache And Diarrhea Signs Of?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.